MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00032.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of arterial thrombosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This mdr is related to 3011632150-2022-00032.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics-3d stents (a 7.0 x 60mm and a 7.0 x 80mm) to treat a denovo lesion of the sfa middle third to sfa distal third of the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty.Atherectomy was also performed pre-stent placement.On an unknown date in june 2021, an event of thrombosis of treated segment was identified and reported to veryan on (b)(6) 2022.It was reported as "not related" to the device or procedure but to a worsening of the pre-existing condition.The event required a target lesion revascularisation (tlr) that involved percutaneous transluminal angioplasty / standard balloon angioplasty and thrombectomy.The event is reported as serious.The patient outcome is described as resolved/recovered.The devices remain implanted.On review of the event by veryan, it was determined to be possibly related to the device due to the target lesion relationship.
 
Event or Problem Description
This mdr is related to 3011632150-2022-00032.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics-3d stents (a 7.0 x 60mm and a 7.0 x 80mm) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third of the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta).Atherectomy was also performed pre-stent placement.On an unknown date in (b)(6) 2021, an event of thrombosis was identified and reported to veryan on (b)(6) 2022.It was reported as "not related" to the device or procedure but to a worsening of the pre-existing condition.On (b)(6) 2021, the patient underwent pta/standard balloon angioplasty and thrombectomy on the distal popliteal to peroneal ostial segment.The patient outcome is reported as resolved/recovered.The devices remain implanted.Additional information received reported that the event was not related to the target lesion and the event did not result in target lesion revascularisation or target vessel revascularisation.This event does not meet mdr reportable criteria based on the updated information and this supplemental report is being provided to update the initial report.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00032.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of arterial thrombosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Has been updated to highlight that this event was not related to the device or target lesion and based on the updated information this event would not meet mdr reportable event criteria.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key14563025
Report Number3011632150-2022-00031
Device Sequence Number17438956
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220417(11)200916(10)0000052114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000052114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; ELIQUIS.; WARFARIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American